# SDR GTIA040693

- Difficulty date: July 8, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING INBOARD FLIGHT SPOILER TOP SIDE HAS DENTS AND AREA OF DELAMINATED.  REPAIRED DELAMINATED AREA.  (M)
